Aa
A
A
Close
Avatar universal
Overmedicated
I'm taking 13 prescriptions, and I feel so sleepy and tired and very depressed. I also have diabetes and take insulin 4 times a day, I have a problem of low blood sugar almost daily and I'm fat to boot. If I take less insulin my bsv goes through the roof, if I take more and eat less I crash. I don't know what to do. I'm un happy with my doctor but my insurance is a sorry mess.
Cancel
3 Answers
Page 1 of 1
180749 tn?1443598832
These pranayam exercises will help control the diabetes and the other symptoms you have.Build up the timing gradually.If you feel tired or dizzy, stop and resume after about a minute.The benefits will be noticed in weeks as the sugar level is checked daily.Over the long term the diabetes will be in full control.Review your medication after you start to notice the benefits of pranayam.Your feedback(in one month, four months and 12 months) will help others.

Kapalbhati -(Do it before eating) Push air forcefully out through the nose about once per second. Stomach will itself go in(contract in). The breathing in(through the nose) will happen automatically. Establish a rhythm and do for 15 to 30 minutes twice a day.
Children under 15 years – do 10 to 15 minutes twice a day.
Not for pregnant women. Seriously ill people do it gently(once in 2 seconds).

Anulom Vilom –
Close your right nostril with thumb and deep breath-in through left nostril
then – close left nostril with two fingers and breath-out through right nostril
then -keeping the left nostril closed deep breath-in through right nostril
then - close your right nostril with thumb and breath-out through left nostril.
This is one cycle of anulom vilom.
Repeat this cycle for 15 to 30 minutes twice a day.
Children under 15 years -  do 10 to 15 minutes twice a day.
You can do this before breakfast/lunch/dinner or before bedtime or in bed.Remember to take deep long breaths into the lungs.You can do this while sitting on floor or chair or lying in bed.

Also everyday, press the centre point of the palm of both your  hands 40 times with the thumb and press the tips of all fingers 40 times each.
To stimulate the pancreas to produce insulin: mandukasan(not for pregnant women) - kneel down(with feet pointing inwards,and sit on the ankles/heels, Vajrasan position), breathe in and breathe out completely and hold your breath, pull the stomach in, press both your  hands on stomach, bend forward as much as possible keeping the head straight, hold for 5 to 15 seconds and come back up while breathing in. Repeat  this 3 times daily  to stimulate the kidney and pancreas.Mandukasan2 - Repeat the whole process,but this time with with fists of both hands pressing against the stomach.Mandukasan can be done sitting on a chair, if you cannot bend the legs.

Continue the breathing exercises once a day, after the diabetes is in full control.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Adjusting insulin should be done on a cautious basis, adjusting only by a small amount and then keeping it there 2-3 days to see the result. You sound like maybe you are adjusting too much at a time if you are going from frequent lows to frequent highs. Also, so you know if your basal dose is correct? If your basal is off, you would see it by lows or highs that took place at other times than 2 hours after meals such as fasting, before meals or bedtime. You need to get your basal right before you fiddle with your bolus. You don't want to eat less (to diet I assume) and raise insulin. The less you eat the less bolus insulin you need. I would suggest figuring out your insulin carb ratio so that you are bolusing the correct amount for what you eat. If you can't afford doctor visits, you need to learn about managing your own doses better. I would recommend the book Using Insulin by John Walsh. Also, if you want, send me a private message and I'll give you a website where you can get advice from a lot more people with diabetes.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
As far as being overmedicated, this you would have to talk to your doctor about and see what medications are making you sleepy and cut the doses or change the meds.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Share Your Thoughts About Diabetes — $100 Gift Card!
Start by taking this 2-3 minute survey that will help us make MedHelp more valuable to you.

If we’d like to interview you, we’ll reach out via e-mail. Those selected will receive a $100 Amazon gift card for their participation.
Blank
Diabetes Tracker
Track glucose levels, and other diabetes measurements, symptoms and medications
Start Tracking Now
Blank
Weight Tracker
Track your weight
Start Tracking Now
Recent Activity
3060903 tn?1398568723
Blank
Avatar universal
Blank
Paxiled commented on Green Tea and Green T...
1 hr ago
Avatar universal
Blank
jimgreg on now 400 mg of lamctal,,a... Comment
13 hrs ago
Diabetes - Type 2 Community Resources